# SDR REXA2015040600380

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 16,341 hours, 15,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER SELECTING THE LANDING GEAR LEVER TO THE UP POSITION, AFTER TAKEOFF, RECEIVED A GEAR DISAGREE ALONG WITH A NOSE DOOR OPEN WARNING MSG.  MAIN GEAR WAS INDICATING UP WITH THE NOSE GEAR STILL IN THE DOWN & LOCKED POSITION.  REFERENCED QRH, RELEASED THE GEAR.  REPLACED BRACKET FOR PROX SENSOR PS14GA PN ON & OFF 16215-105.  ADJUSTED PROX SENSOR PS14GA IAW 32-61-05.  PREFORMED OPERATIONS CHECK IAW 32-33-00, ALL CHECKED GOOD SEE NR CONTINUATION CARDS FOR DETAILS.
